# SDR DXTA2022070565110

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N576QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605708
- Aircraft time: 13,381 hours, 10,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AFT CABIN EMERGENCY LIGHTS AND THE THREE EMERGENCY LIGHTS OVER THE RIGHT WING ARE NOT WORKING. "CORRECTIVE ACTION" REMOVED EMERGENCY BATTERY PN 9913-1 SN 2165. INSTALLED OVERHAULED EMERGENCY BATTERY PN 9913-1 SN 1664 WORK PERFORMED IAW CE560XLS AMM 33-50-01.
